# SDR UPS09654804

- Difficulty date: February 10, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 112T2252Y4
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING - LES 662 FRONT SPAR STIFFENER FOUND CRACK.  CRACK 0.375 INCH LENGTH.  RT WING - LES 662 FRONT SPAR STIFFENER REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
